Prayer Request


Above: crabapple blossoms in our yard last month

Today I completed the seventh of the eight treatments! How exciting that the end is nearing. Besides fatigue, the main side effect of this drug has been intense bone pain on days 3 and 4.

Would you please pray with me that I won't also experience peripheral neuropathy (numbness and pain in the hands and feet)? It's the side effect that they are most concerned about as it can last for quite a while and can be rather limiting.

This morning, I appreciated today's entry in Streams in the Desert:

I implore you to not give in to despair. It is a dangerous temptation, because our Adversary has refined it to the point that it is quite subtle. Hopelessness constricts and withers the heart, rendering it unable to sense God's blessings and grace.

It also causes you to exaggerate the adversities of life and makes your burdens seem too heavy for you to bear. Yet God's plans for you, and His ways of bringing about His plans, are infinitely wise. (Madame Guyon)